MAUDE Adverse Event Report: Institut Straumann AG SP, ? 4.8 mm, RN, SLA 10.0 mm; Endosseous Dental Implant

Institut Straumann AG SP, ? 4.8 mm, RN, SLA 10.0 mm; Endosseous Dental Implant
Catalog Number 043.252S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted 2013-(b)(6) in ada 4.Details of surgery: implant surface not completely covered with bone.On 2026-(b)(6), loss of osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
SP, ? 4.8 mm, RN, SLA 10.0 mm
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50039680
Report Number0001222315-2026-002256
Device Sequence Number18619059
Product Code DZE
UDI-Device Identifier07630031701008
UDI-Public07630031701008
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/27/2026
Report Date (Section F) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Catalogue Number043.252S
Device Lot NumberEF856
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/27/2026
Device Age169 MO
Event Location Other
Date Report to Manufacturer07/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale